When docs suggest a drug that is on the "naughty" list

Discussion in 'Support' started by Leah, May 19, 2014.

tinnitus forum
    1. Leah

      Leah Member Benefactor

      Chardon, Ohio USA
      Tinnitus Since:
      how do you handle it when you research a med that was recommended? My neurologist wants to try Cymbalta and Trilepal but I see Cymbalta may cause ear issues, frustrates me so much. Any suggestions? Thanks
    2. shan

      shan Member

      Tinnitus Since:
      Cause of Tinnitus:
      God knows
      @Leah I don't think anyone can have an easy answer for this. It also depends on who you ask - a tinnitus patient or a doctor. I had that issue too even though it was just antibiotics in my case so I can choose not to take it without much detrimental effect. The logical answer is to ask the doctor for alternative medication/treatment plan but then again it depends on the medical condition and having a doctor who is able to understand our fear.

      Every course of treatment has side effects and doctors can only advise based on probability. So it still scares me when I am prescribed medication. However, I guess it is a choice of the necessary evil, pray hard and dealing with issues when they come. All the best.

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.